# SDR AU990992

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A106GAD
- Condition: Corroded
- Location: Propeller
- Component: Mcauly, 3GFR34C703B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES CONTAINED EXFOLIATION CORROSION.
